# SDR ALGA088196

- Difficulty date: July 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N168H
- Make and model: Bell 206B-3
- Aircraft serial: 3453
- Aircraft time: 12,593 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032101
- Part serial: 90504
- Condition: Failed
- Location: Gearbox
- Component: Gearbox
- Component part number: 206040002029
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION DISASSEMBLED FOR 4500HR. OVERHAUL ,FOUND BEARING BREAKING DOWN DURING NORMAL INSPECTION PROCEDURE.
